It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Re: Heart fluttering question

Re: Heart fluttering question

[ Back to Messages ]


Posted by David on October 10, 2000 at 15:00:25:

In Reply to: Heart fluttering question posted by John on October 10, 2000 at 02:48:00:

: Hi all. I'm a 35yr male, never smoked, never really drank much at all and haven't had any alcohol in over a year, overall i'm very healthy *knock wood* I exercise a lot and i'm in pretty good shape from a cardiovascular standpoint. I've recently started taking weightlifting supplements (creatine, Glutamine and some hydroxycut) Hydroxycut is a combo of Caffeine and ephedrine. I only took a few Hydroxycuts and then stopped because i couldn't sleep. I've noticed a slight heart "bump" that comes around once every few minutes. Its never been more than 1 "flutter" and it has never accompanied any pain, shortness of breath or anything else. Maybe my heart is just pumping blood at a high rate because i'm in very good cardiovascular shape? Maybe all the supplements caught up with me and i need to stop them? I've read many of the posts here before i posted and everyone here seems to have way worse "symptoms" than i have. I don't want to get nervous about this, but i thought i'd ask if anyone has experienced a similar thing. ?

Maybe it's the combination of the supplements that's causing it. Plus if you're healthy to begin with maybe they kicked it into overdrive. When I took creatine I didn't have any signs, but that's all I took creatine. I think caffeine will definitely make your heart overactive. Taking caffeine to help exercise is not recommended, not a good idea to tinker with your ticker. Better to eat well, and get enough sleep so that your muscles have time to grow. I'd much rather spend my money on a personal trainer at a gym than chemicals. Good luck to you.

Follow Ups

All times are GMT -7. The time now is 09:23 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!